Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

How long does Dermclaim and Atarax take to cure skin rash?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1229 Questions
Hi Doc, My daughter XXXXXXX 5+ years and Since 4 days she’s having rashes( Photos attached) all over body initially we thought these rashes may be because of summer, dust allergic, person to person infection(I mean at her school one kid had similar kind of issue) . Before this issue she had earlier 15days back severe cough and cold and we give the medicine prescribed by Doc. The medicines are have given (CRMS- Cough relief medicine, Azibact and Waltz syrup) And even we given Crocin as well for fever. Even we were thinking these rashes have caused because of overdose. But not sure. After all these issues, we have consulted the children specialist and Doc has prescribed these medicines. 1. Dermclaim 2. Atarax My only concern is how long this will take to heal these rashes, since four days over and still the rashes exist all over body. Are these medicine prescribed by Child specialist is accurate to this problem? Regards XXXX
Posted Fri, 7 Mar 2014 in Skin Hair and Nails
Answered by Dr. Vaishalee Punj 9 hours later
Brief Answer: Please attach a photo Detailed Answer: Hi Thanks for your query. I have gone through the query and I am sorry to know that your child is going through health issues. Regarding the medicine dermclaim, I have never heard of this medicine. Rather there is a medicine named as dermocalm which is prescribed for itching of skin. Atarax is an anti-allergic but it can cause drowsiness. It is prescribed since the doctor is thinking that the rash is allergic. Allergic rashes usually have itching. I would rather prescribe cetirizine since it is very less drowsy. Overall the prescription seems ok. Now the kids rash appeared on 15th day after start of previous illness. It can either be a reaction to the medicines or it can be roseola. It can also be just the re-arrangement of normal flora after previous illness. Most of the rashes disappear spontaneously. To be sure of the diagnosis, I need to have a look at the photographs. Waiting for your response. Dr Vaishalee
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor